MathSciNet Relay Station
MathSciNet bibliographic data
MR1347683 (96f:70028) 70J05 (26A33 34A30)
Beyer, H.; Kempfle, S. Definition of physically consistent damping laws with fractional derivatives. Z. Angew. Math. Mech. 75 (1995), no. 8, 623–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement